# SDR ASOA201001796

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 13,291 hours, 11,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE PAX DOOR AFT CONER FS 345 TO FS 349.00.  REMOVED CORROSION IAW SRM 51-21-06. PERFORMED UT THICKNESS INSP OF BLEND AREA ON STRAP IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING IS .099".  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.
